# SDR DALA2014122806824

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD FITTING AND BORES XOS=286 AT SLAT 2 RT.  OTBD FITTING WAS REMOVED IAW SRM 51-30-2 AND 51-30-8 NEW OTBD FITTING WAS DRILLED IAW SRM 51-10-4, NEW OTBD FITTING WAS TREATED AND PAINTED IAW SRM 51-10-3 P 14, 21.
